Displaying similar documents to “On cubics and quartics through a canonical curve”

A computation of invariants of a rational self-map

Ekaterina Amerik (2009)

Annales de la faculté des sciences de Toulouse Mathématiques

Similarity:

I prove the algebraic stability and compute the dynamical degrees of C. Voisin’s rational self-map of the variety of lines on a cubic fourfold.

Threefolds with nef anticanonical bundles.

Thomas Peternell, Fernando Serrano (1998)

Collectanea Mathematica

Similarity:

In this paper we study the global structure of projective threefolds X whose anticanonical bundle -KX is nef.

Threefolds with big and nef anticanonical bundles II

Priska Jahnke, Thomas Peternell, Ivo Radloff (2011)

Open Mathematics

Similarity:

In a follow-up to our paper [Threefolds with big and nef anticanonical bundles I, Math. Ann., 2005, 333(3), 569–631], we classify smooth complex projective threefolds Xwith −K X big and nef but not ample, Picard number γ(X) = 2, and whose anticanonical map is small. We assume also that the Mori contraction of X and of its flop X + are not both birational.